St. Alphonsus Health System
Print    Email
Decrease (-) Restore Default Increase (+)

Health Information

    Fixed drug eruption, bullous
   
Fixed drug eruption, bullous

Medications can cause many different types of skin reactions. This particular appearance is called a "fixed drug eruption". This type of reaction typically happens in the same location when the person uses the same medication again.


Review Date: 5/6/2012
Reviewed By: Linda J. Vorvick, MD, Medical Director and Director of Didactic Curriculum, MEDEX Northwest Division of Physician Assistant Studies, Department of Family Medicine, UW Medicine, School of Medicine, University of Washington; and Stuart I. Henochowicz, MD, FACP, Associate Clinical Professor of Medicine, Division of Allergy, Immunology, and Rheumatology, Georgetown University Medical School. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.
The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition. A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions. Call 911 for all medical emergencies. Links to other sites are provided for information only -- they do not constitute endorsements of those other sites. © 1997- A.D.A.M., Inc. Any duplication or distribution of the information contained herein is strictly prohibited.
adam.com
 

©

 2014  

Saint Alphonsus Health System  |  1055 North Curtis Road  Boise, ID 83706  |  208-367-2121

   Facebook       Twitter       YouTube